All Journal Entries Journals

3rd tx, new sx

Aug 09, 2008 - 2 comments
Tags:

tx

,

new

,

eyes

,

itch

,

Dermatologist

,

face

,

body



I gave myself my 3rd week tx tonight, went to sleep and woke up after 2 hours of sleep. Wide awake and itching all over every square inch of my body. I had some aqua glcolic my dermatologist had told me to get. I rubbed over most of my body, but this is a new one, also feel hot and flush in my face. I also itch in my hair.
Eyes itch and burn some also.
Something to call doctor about or just deal with?


Comments
Post a Comment
548668_tn?1394190822
by Kristina538, Aug 09, 2008
I'm only on shot 5 myself - my nurse said to ring her about anything that was 'unusual'.

Did you hydrate during the day before you took the shot??  I force myself to drink 3 plus litres of water and a poweraide to make sure I'm hydrated and have read on this site that the more water, the less sx's.   About 2 hours after my 2nd shot I had a 'wave' of itchies and then diarrhoea - I was drinking water like my life depended on it, but it did pass.  During that week I did get itchy on my face especially around my nose and my lips became very dry (got a medicated lip balm and upped my water) and week 1,2, and 3 I was very speedy and had huge trouble with insomnia - Got some mild sleepers and only needed half - I'm sleeping better now.  Every time I get a sx I up my water intake.   I'm also not using soap and have got a PH balanced soap alternative that I started using a week prior to tx.  My 3rd shot gave me some sensations, and once I waited to make sure they weren't getting worse, I took half a sleeper.  The 4th shot had no sx's, but by that time I was getting closer to 5 litres a day which may have held everything at bay..  Everyone is different but I do know that you have to drink lots of water - confirmed with my nurse also and with most others on this forum.

What you're experiencing sounds a little more severe than what I had (mind you, I was so spaced out from chemical overload I wan't too sure what I was experiencing - seem to have come back to ground now as the body is more used to the meds - hopefully) so ring and check if you're concerned (hopefully some more experienced tx's will respond - perhaps post this on the main Hep C forum, you'll get some fast replies).

I'm so sorry you're having a rough time - I empathise completely; no matter what we read, it knocks us anyway and in a very individualised manner.   Good luck - (I even went to hospital on week 2 to check I didn't have a chest infection b4 I took my shot - I was so wound up - whatever it takes and better to be safe,  I'm certainly not embarrassed that I got myself checked out, even though it turned out to be a sx and not a chest infection!!).  Let me know how you are;  hugs & prayers for a quick recovery..

Avatar_f_tn
by she146, Oct 02, 2008
I will have to start treatment soon and was wondering what it would be like. Just surfing the web for answers from the "horses mouth" It comforts me to know I have a place to turn to. I've already had nightmares about the side affects, the hair loss, fatique, belly getting large (changes in appearance), itching. I'm scared. I don't have a soul mate and very few friends. Afraid a side affect my cost me my life. Will I be able to work and fulfill my responsibilities, walk my dog??? The list goes on and on. I'm up early this morning (before sunrise) have to call my pcp to discuss treatment options. I can start off by saying I'm glad I found this site. Will keep you all posted.

Post a Comment